# SDR DL75A011001

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 45,646 hours, 23,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 148N23011
- Condition: Gouged
- Location: Fs 1720, Bl 0
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN & BULKHEAD / FS 1700-1780 / STRG. 26L-26R : GROUND DAMAGE REPAIR                                        THE FUSELAGE SKIN FWD AND AFT OF THE FS 1720 BULKHEAD WAS   GOUGED AND PUNCTURED FROM A TAIL STRIKE DURING LANDING.  THEBULKHEAD WEB WAS SLIGHTLY BUCKLED AND THE LOWER CHORDS      GOUGED.  THE DAMAGE TO THE SKIN AND WEB WAS CUTOUT AND      REPAIRED WITH ALUMINUM DOUBLERS.  THE DAMAGE TO THE CHORD   WAS REPAIRED WITH A STEEL STRAP.  THE REPAIRS ARE INTERIM   UNTIL PART REPLACEMENT AT HMV PER ER/A 381027-14, REV A.
